Almost sure asymptotic representation for a class of functionals of the Kaplan-Meier estimator

Gijbels, Irene, Veraverbeke, Noel, Veraverbeke, Noeel, Gijbels, Irène, Veraverbeke, Noël . The Annals of Statistics 1991. 19 :1457-1470

Locate this article in:

Bibtex

@article{CIS-97583,
  Author = {Gijbels, Irene and Veraverbeke, Noel and Veraverbeke, Noeel and Gijbels, Irène and Veraverbeke, Noël},
  Title = {Almost sure asymptotic representation for a class of functionals of the Kaplan-Meier estimator},
  Journal = {The Annals of Statistics},
  Volume = {19},
  Year = {1991},
  Pages = {1457--1470},
  Keywords = {Censored data}
}

Similar articles